# SDR C77A20160316001

- Difficulty date: March 16, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 21,773 hours, 12,466 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17063701011
- Condition: Cracked
- Location: Vertical Stab
- Part time: 21,773 hours, 12,466 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE RT VERTICAL STAB SKIN CRACK DAMAGE.  REFERENCE FIGURE 1 FOR DAMAGE LOCATION & DIMENSIONS.  REQUESTED PERMANENT REPAIR RELIEF & RECEIVED FROM ETD2016-170-024613B.  BECAUSE THE VERTICAL SKIN IS PSE & FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED BY ENGINEERING AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E170-55MR-003.1 IAW ANAC DER FORM ATTACHED.  EXTERNAL DET WITH THRESHOLD OF 10,000 FC & INTERVAL OF 10.  THE THRESHOLD IS COUNTED SINCE REPAIR.  ACCOMPLISHMENT OF THIS REPAIR IS ON EO E170-55MR-003 UNDER WO 2042005.
